Format

Send to

Choose Destination
J Am Acad Dermatol. 2019 Dec;81(6):1410-1412. doi: 10.1016/j.jaad.2019.05.020. Epub 2019 May 11.

Timing of mucocutaneous symptoms and medication discontinuation in patients with Stevens-Johnson syndrome and toxic epidermal necrolysis in the United States.

Author information

1
Department of Dermatology, University of Pennsylvania Perelman School of Medicine, Philadelphia, Pennsylvania. Electronic address: megan.noe@uphs.upenn.edu.
2
Department of Dermatology, University of Pennsylvania Perelman School of Medicine, Philadelphia, Pennsylvania; Department of Medicine, University of Pennsylvania Perelman School of Medicine, Philadelphia, Pennsylvania.
3
Department of Dermatology, Brigham and Women's Hospital, Boston, Massachusetts.
PMID:
31085266
DOI:
10.1016/j.jaad.2019.05.020

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center